# SDR USAA2010120292782

- Difficulty date: November 24, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - EXCESSIVE PLAY ON RIGHT NR 6 ELEVATOR HINGE FITTING ASSEMBLY AT RIB 13.  REPLACED RIGHT NR 6 ELEVATOR HINGE FITTING AT RIB 13 IAW A320 AMM 55-16-42.
